# SDR EISA95325

- Difficulty date: September 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N357NE
- Make and model: Boeing 727-82
- Aircraft serial: 19405
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice Plate
- Part number: 69144621
- Condition: Cracked
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON A SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FL, THE RIGHT BS 870 SPLICE PLATE BELOW 5-9 WAS FOUND CRACKED BETWEEN FASTENER HOLES.  REMOVED CRACKED SPLICE PLATE.  FABRICATED AND INSTALLED NEW PLATE IAW B727 SB 53-0194 AND AD 91-24-11.  (M)
